# SDR FDEA2019042540900

- Difficulty date: April 24, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,926 hours, 15,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE LBL 1959 BETWEEN FR60 AND FR61 SEAT TRACK CRACKED IN   RADIUS OF SCALLOP REPLACED SEAT TRACK USING P/N DAN 2001T79511 BATCH #0003037298 IAW AIRBUS DWG   17A53274786 SRM 51-40-21. MAJOR REPAIR
